Alert archive / Washington / Red Flag Warnings in 2013
Red Flag Warning 6, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 24, 2013, 8:19 PM PDT. It took effect at Jul 25, 2013, 3:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2013, 8:19 PM PDT (03:19 UTC)
- In effect from
- Jul 25, 2013, 3:00 PM PDT
- Expired
- Jul 26, 2013, 8:53 PM PDT
- In force
- 30 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted, in the capitals the NWS used until 2016.
950 WWUS86 KOTX 250319 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 819 PM PDT WED JUL 24 2013 ...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY THURSDAY AND FRIDAY... .WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY BY THURSDAY EVENING AND AGAIN ON FRIDAY. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ676-251130- /O.UPG.KOTX.FW.A.0003.130725T2100Z-130727T0400Z/ /O.NEW.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 819 PM PDT WED JUL 24 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM THURSDAY TO 9 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 676... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 9 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 21 PERCENT OVER THE HIGHER TERRAIN. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
6 follow-up statements
110 WWUS86 KOTX 251031 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 331 AM PDT THU JUL 25 2013 ...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY TODAY AND TOMORROW... .WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY THIS EVENING AND AGAIN TOMORROW. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ676-252200- /O.CON.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 331 AM PDT THU JUL 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 676... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH PRIMARILY BETWEEN 3 PM AND 9 PM PDT TODAY AND AGAIN TOMORROW. * RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 21 PERCENT OVER THE HIGHER TERRAIN PRIMARILY BETWEEN 3 PM AND 9 PM PDT TODAY AND AGAIN TOMORROW. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
248 WWUS86 KOTX 252148 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 248 PM PDT THU JUL 25 2013 ...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY TODAY AND TOMORROW... .WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY THIS EVENING AND AGAIN TOMORROW. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ677-260600- /O.EXB.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/ EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 248 PM PDT THU JUL 25 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR WIND AND RH FOR FIRE WEATHER ZONE 677... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING FOR WIND AND RH...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY. * AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677). * WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITIES: 10 TO 19 PERCENT. * TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE WENATCHEE AREA. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAZ676-260600- /O.CON.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 248 PM PDT THU JUL 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR WIND AND RH FOR FIRE WEATHER ZONE 676... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 21 PERCENT OVER THE HIGHER TERRAIN PRIMARILY BETWEEN 3 PM AND 9 PM PDT TODAY AND AGAIN TOMORROW. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
675 WWUS86 KOTX 260442 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 942 PM PDT THU JUL 25 2013 ...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL CASCADE VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN TOMORROW AFTERNOON AND EVENING... .WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS FRIDAY AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS WILL BE SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND EVENING HOURS HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ673-261245- /O.EXA.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- 942 PM PDT THU JUL 25 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 673... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY. * AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673). * WINDS: WEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITIES: 6 TO 11 PERCENT. * TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE WENATCHEE AREA. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAZ676-261245- /O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 942 PM PDT THU JUL 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR WIND AND RH FOR FIRE WEATHER ZONE 676... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITIES: 6 TO 13 PERCENT IN THE VALLEYS AND 13 TO 19 PERCENT OVER THE HIGHER TERRAIN BETWEEN 3 PM AND 9 PM PDT ON FRIDAY. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAZ677-261245- /O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/ EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 942 PM PDT THU JUL 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR WIND AND RH FOR FIRE WEATHER ZONE 677... * AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677). * WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITIES: 7 TO 17 PERCENT. * TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE WENATCHEE AREA. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
753 WWUS86 KOTX 261201 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 501 AM PDT FRI JUL 26 2013 ...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL CASCADE VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN THIS AFTERNOON AND EVENING... .WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS THIS AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS WILL BE SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND EVENING HOURS HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ676-262230- /O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 501 AM PDT FRI JUL 26 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND RH FOR FIRE WEATHER ZONE 676... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITIES: 6 TO 13 PERCENT IN THE VALLEYS AND 13 TO 19 PERCENT OVER THE HIGHER TERRAIN BETWEEN 3 PM AND 9 PM PDT ON FRIDAY. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAZ673-677-262230- /O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 501 AM PDT FRI JUL 26 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR WIND AND RH FOR FIRE WEATHER ZONE 677... * AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673) AND FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677). * WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITIES: 7 TO 17 PERCENT. * TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE WENATCHEE AREA. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
856 WWUS86 KOTX 262016 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 116 PM PDT FRI JUL 26 2013 ...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL CASCADE VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN THIS AFTERNOON AND EVENING... .WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS THIS AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS WILL BE SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND EVENING HOURS HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW FIRES. WAZ673-677-270400- /O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 116 PM PDT FRI JUL 26 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND RH FOR FIRE WEATHER ZONE 677... * AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673) AND FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677). * WINDS: WEST 12 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITIES: 7 TO 17 PERCENT. * TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL CONTINUE THROUGH THE NIGHT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE WENATCHEE AREA. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAZ676-270400- /O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- 116 PM PDT FRI JUL 26 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND RH FOR FIRE WEATHER ZONE 676... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676). * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITIES: 8 TO 18 PERCENT. * IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW FIRES IN THE KITTITAS VALLEY. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
099 WWUS86 KOTX 270353 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 853 PM PDT FRI JUL 26 2013 ...RED FLAG WARNING IS CANCELLED... WAZ673-676-677-270500- /O.CAN.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 853 PM PDT FRI JUL 26 2013 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 673...676 AND 677... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH MANY LOCATIONS WILL CONTINUE TO SEE BREEZY WINDS... RELATIVE HUMIDITIES ARE BEGINNING TO MOISTEN ABOVE CRITICAL THRESHOLDS. A FEW AREAS WILL CONTINUE TO SEE RELATIVE HUMIDITIES AT CRITICAL LEVELS FOR THE NEXT COUPLE OF HOURS...BUT WINDS WILL IN GENERAL BE BELOW CRITICAL LEVELS AS WELL. AS SUCH...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 24, 7:06 PM PDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 24, 7:06 PM PDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
706 PM PDT Wed Jul 24 2013
.SYNOPSIS...
Very warm and dry summertime weather will continue over the Inland
Northwest for the rest of the work week. A weak dry front will
bring increased winds late Friday and Saturday...and promote a
cooling trend to more seasonal conditions. It will be mainly dry
except for a small chance of showers and afternoon thunderstorms
over the northern mountains.
&&
.DISCUSSION...
A minor update to the forecast tonight to account for some cirrus
cloud cover moving across the northern two-thirds of the forecast
area this evening. These clouds are being generated by a very weak
wave moving through at upper levels in the westerly flow pattern.
Not very much moisture to speak of, but there is just enough for
these bands of cirrus clouds to get generated ahead of this wave.
We will continue to see some of this cirrus cloud cover developing
through tonight before it moves eastward late tomorrow morning.
This weak wave will also help to suppress the moisture over
eastern Oregon from pushing much further north than the Northeast
Blue Mtns and the Camas Prairie. No other forecast updates are
anticipated at this time as low temperatures look to be on track
for tonight and we will be too dry for any threat of precipitation.
/SVH
&&
.AVIATION...
00Z TAFS...The very dry atmosphere will keep all TAFs mostly clear
through Thursday afternoon with only some scattered high cirrus
brushing across the region. Winds will generally remain light and
terrain driven, except KEAT where winds will increase after about
02z with the typical diurnal push of northwest winds. /SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 64 94 62 90 59 85 / 0 0 0 0 0 0
Coeur d'Alene 56 93 60 89 57 84 / 0 0 0 0 0 0
Pullman 49 93 51 89 48 84 / 0 0 0 0 0 0
Lewiston 65 102 64 99 62 92 / 0 0 0 0 0 0
Colville 53 97 54 93 53 89 / 0 0 0 0 0 0
Sandpoint 51 89 51 88 49 83 / 0 0 0 10 0 0
Kellogg 58 91 58 89 54 84 / 0 0 0 0 0 0
Moses Lake 60 99 60 96 60 89 / 0 0 0 0 0 0
Wenatchee 68 97 66 94 63 88 / 0 0 0 0 0 0
Omak 62 99 61 95 59 89 / 0 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...FIRE Weather Watch from Thursday afternoon through Friday
evening for East Washington South Central Cascade Valleys
(Zone 676).
&&Hazardous weather outlook, Jul 24, 5:03 AM PDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 503 AM PDT WED JUL 24 2013 WAZ034-041-042-044-251215- MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- WATERVILLE PLATEAU- 503 AM PDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WEAK COLD FRONT IS EXPECTED TO PUSH INTO THE REGION ON FRIDAY. THIS FRONT WILL BE DRY WITH BREEZY WINDS ANTICIPATED THROUGH THE CASCADE GAPS...ONTO THE WATERVILLE PLATEAU...AND OUT INTO THE WESTERN PORTIONS OF THE UPPER COLUMBIA BASIN. THESE CONDITIONS WOULD BE CONDUCIVE FOR RAPID FIRE SPREAD OF ANY ONGOING WILDFIRES OR ADDITIONAL IGNITIONS THAT OCCUR ACROSS THESE AREAS. IDZ001>004-026-027-WAZ031>033-035>038-043-251215- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY- 503 AM PDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Washington, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.